# SDR 07FDEA04730

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 51,995 hours, 9,580 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD AFT SEGMENT LOWER SKIN FOUND DENTED.  REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 2 VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
